# SDR USAA990342

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Pax Doorway
- Part time: 42,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .50 INCH CRACK IN MIDDLE LEFT DOOR BRACKET ON INSIDE DOOR JAMB.  DEFECTIVE PART REPLACED WITH PART NR 3917624515.  (M)
